# SDR CALA2025032503169

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 31,226 hours, 11,439 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 46R385
- Condition: Faulted
- Location: Autopilot
- Part time: 20,509 hours, 7,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MCP APPEARED TO FAIL UNABLE TO CONTROL ALT SHOWED 50000FT TO TOU CH DOWN REMOVED, REPLACED, AND OPS TEST DFCS MODE CONTROL PANEL AS PER AMM 22-11-34. INSTALLATION TEST PASSED.LAND VERIFY BITE HAS TO BE PERFORMED DUE TO REPLACEMENT OF THE AUTOPILOT MODE CONTROL PANEL. PERFORMED LAND VERIFY BITE AS PER AMM 22-11-00. LAND VERIFY PASSED. AIRCRAFT REMAINS FULL CAT 3A CAPABLE.PARTS USED:  29-2211-9-0009, QTY :1 ROTABLE PARTS CHG:TT # 1445632 SN OFF 6385 PN OFF 29-2211-9-0009.PANEL, CONTROL, OFF 29-2211-9-0009 6385 ON 29-2211-9-0009 8111
